Pacific Journal of Mathematics

Weighted convergence in length.

William R. Derrick

Article information

Source
Pacific J. Math., Volume 43, Number 2 (1972), 307-315.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959502

Mathematical Reviews number (MathSciNet)
MR0349954

Zentralblatt MATH identifier
0246.49021

Subjects
Primary: 28A75: Length, area, volume, other geometric measure theory [See also 26B15, 49Q15]

Citation

Derrick, William R. Weighted convergence in length. Pacific J. Math. 43 (1972), no. 2, 307--315. https://projecteuclid.org/euclid.pjm/1102959502


Export citation

References

  • [1] W. R. Derrick, A volume-diameter inequality for n-cubes, J. cAnalyse Math., 22 (1969), 1-36.
  • [2] W. R. Derrick, A weighted volume-diameter inequality for n-cubes, J. Math. Mech., 18 (1968), 453-472.
  • [3] W. R. Derrick, Inequalities concerning the modules of curve families, J. Math. Mech., 19 (1969), 421-428.
  • [4] A. F. Filippov, On certainquestions in the theory of optimal control, SIAM. J. Control, 1 (1962), 76-84, (English Translation).
  • [5] F. W. Gehring, Extremal length definitions for the conformal capacity in space, Mich. Math. J., 9 (1962), 137-150.
  • [6] T. Rado, Length and Area, Amer. Math. Soc. Colloq. Pub. 30 (1948).
  • [7] S. Saks, Theory of the Integral, 2nd Revised Ed., Dover, New York (1964).
  • [8] W. P. Ziemer, Extremal length and p-capacity, Mich. Math. J., 16 (1969), 43-51.